Dealing with Leg and Back Cramps

Back Aches and cramps can occur after taking PDE 5 inhibitors. These are not dangerous and will generally subside when the medication leaves your system.

1️⃣ Try Another Medication

Of note,  for unknown reasons, backaches are more common after taking Cialis so switching medications may help.

2️⃣ Lowest effective dose

It’s also important to always take the minimum effective dose of medications to minimize the risk of side effects. You may get these muscle aches at higher doses but not get them with lower doses while still getting the full effects of the medication.

3️⃣ Painkiller like Aleve or Motrin

You can also take a  an hour before you take your medication to decrease the pain associated with the cramps.

This information is not, nor is it intended to be, a substitute for professional medical advice, diagnosis, or treatment, and should never be relied upon for specific medical advice. If you have any questions or concerns, please talk to your doctor. 

Was this article helpful?
4 out of 4 found this helpful

Comments

0 comments

Article is closed for comments.